Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have high BP and high cholesterol in an over weight smoker. Did I have heart attack?

I am a 29 year old smoker that is slightly overweight . I have recently been told that I have high bp and high cholesterol . Today I have gradually expreienced numbness/ tingling in both of my hands and my feet starting in my right hand, then spreading to right foot, then left foot, now left hand.. Should I go to the ER. I have read that these symptoms could be signs of heart attack or stroke .
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

High BP, High cholestrol, smoking, over weight etc are certainly are problems which might increase the risk of heart diseases or even heart attack. High BP also puts kidneys in trouble.

Your symptoms of numbness / tingling may not be a related symptom now. But having all the above risk factors you should tke care of yourself.

Consult a generl physician and get your tests done to rule out heart problems and live a healthy life.
Get well soon.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor